# SDR AU970805

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light Bulb
- Condition: Failed
- Location: Nlg Gear Pos
- Stage of operation: DE
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR INDICATOR LIGHTS BLOWN
